Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 88, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2012, 9:12 PM CDT for 11 parishes in Louisiana. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 9:12 PM CDT (02:12 UTC)
- Expired
- Apr 3, 2012, 10:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Webster Parish, LA, Winn Parish, LA
The radar
The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 9:12 PM CDT | HAIL 1 | Stonewall, LA | HAIL REPORTED IN STONEWALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 2:22 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 2:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2361 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
651
WUUS54 KSHV 040212
SVRSHV
LAC013-015-017-027-031-049-061-069-081-119-127-040315-
/O.NEW.KSHV.SV.W.0088.120404T0212Z-120404T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITY OF JONESBORO...
LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING...
NORTHWESTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...
BIENVILLE PARISH IN NORTHWEST LOUISIANA...
SOUTHEASTERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
SOUTHERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
NORTHERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
RED RIVER PARISH IN NORTHWEST LOUISIANA...
SOUTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MINDEN...
* UNTIL 1015 PM CDT
* AT 912 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER TO GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ARCADIA TO RINGGOLD TO
STONEWALL...OR ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF
GRAMBLING TO 20 MILES SOUTH OF MINDEN TO 12 MILES NORTHWEST OF
MANSFIELD...AND MOVING SOUTHEAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOGANSPORT...COUSHATTA AND CAMPTI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE ACROSS EXTREME NORTHWEST
LOUISIANA. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
HAIL UP TO THE SIZE OF GOLFBALLS HAS ALSO BEEN REPORTED IN SOUTHEAST
SHREVEPORT WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3192 9277 3179 9342 3179 9344 3184 9345
3184 9387 3199 9404 3236 9402 3252 9351
3271 9326 3267 9286 3276 9281 3276 9263
3272 9252 3267 9251 3266 9242 3228 9242
TIME...MOT...LOC 0211Z 317DEG 28KT 3260 9291 3232 9320
3218 9377
$$
151 follow-up statement
813
WWUS54 KSHV 040249
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
949 PM CDT TUE APR 3 2012
LAC027-119-040258-
/O.CAN.KSHV.SV.W.0088.000000T0000Z-120404T0315Z/
CLAIBORNE LA-WEBSTER LA-
949 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER AND CLAIBORNE PARISHES
IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE EXITED WEBSTER AND CLAIBORNE PARISHES.
LAT...LON 3228 9242 3192 9277 3179 9342 3180 9344
3184 9345 3184 9387 3219 9396 3234 9380
3237 9342 3241 9324 3245 9322 3246 9315
3258 9318 3258 9288 3276 9281 3276 9263
3272 9252 3267 9251 3266 9242
TIME...MOT...LOC 0248Z 290DEG 27KT 3269 9255 3234 9292
3210 9358
$$
LAC013-015-017-031-049-061-069-081-127-040315-
/O.CON.KSHV.SV.W.0088.000000T0000Z-120404T0315Z/
RED RIVER LA-NATCHITOCHES LA-LINCOLN LA-JACKSON LA-DE SOTO LA-
CADDO LA-BOSSIER LA-BIENVILLE LA-WINN LA-
949 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR WINN...BIENVILLE...BOSSIER...CADDO...DE SOTO...JACKSON...
LINCOLN...NATCHITOCHES AND RED RIVER PARISHES...
AT 948 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
UNIONVILLE TO BIENVILLE TO CARMEL...OR ALONG A LINE EXTENDING FROM 12
MILES NORTH OF RUSTON TO 17 MILES NORTHWEST OF JONESBORO TO 7 MILES
NORTHEAST OF MANSFIELD...MOVING EAST SOUTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HALL
SUMMIT...CRICHTON...LIBERTY HILL...WOMACK...GRAND BAYOU...PELICAN...
LUCKY...QUITMAN...CHOUDRANT...EVELYN...RAMBIN...FRIENDSHIP...
MARTIN...NORTH HODGE...EDGEFIELD...HODGE...EAST HODGE...ARMISTEAD...
SALINE...POWHATAN...LAKE END...HANNA...GOLDONNA...EROS...DODSON...
CRESTON...COUSHATTA...CLEAR LAKE...CHESTNUT...CHATHAM...CAMPTI...
CALVIN...BLACK LAKE...ALLEN...AJAX AND ASHLAND
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3228 9242 3192 9277 3179 9342 3180 9344
3184 9345 3184 9387 3219 9396 3234 9380
3237 9342 3241 9324 3245 9322 3246 9315
3258 9318 3258 9288 3276 9281 3276 9263
3272 9252 3267 9251 3266 9242
TIME...MOT...LOC 0248Z 290DEG 27KT 3269 9255 3234 9292
3210 9358
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:48 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 3, 6:48 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 648 PM CDT TUE APR 3 2012 .UPDATE... I MADE A QUICK COSMETIC UPDATE TO THE TEXT ZONE FORECAST PRODUCT... MAINLY TO ADJUST THE ZONE GROUPINGS. TORNADO WATCH 135 AND SEVERE THUNDERSTORM WATCH 134 REMAIN IN EFFECT FOR THE ENTIRE ARKLATEX UNTIL 1000 PM. SEVERE THUNDERSTORM ACTIVITY IS EXPECTED TO LAST THROUGH THE ENTIRE EVENING AND LINGER INTO THE OVERNIGHT HOURS. ELEVEN && .PREV DISCUSSION... /ISSUED 323 PM CDT TUE APR 3 2012/ DISCUSSION... THE SEVERE WEATHER THREAT IS INCREASING FOR OUR ENTIRE AREA AS TIME PROGRESSES. THUNDERSTORMS HAVE FIRED ALONG AN EAST-WEST STATIONARY BOUNDARY ACROSS THE LOUISIANA-ARKANSAS BORDER AND...NOW...THE BOUNDARY IS SLOWLY BEGINNING TO DRIFT SOUTHEASTWARD. THE THREAT FROM THESE STORMS APPEARS TO BE MAINLY LARGE HAIL AND GUSTY WINDS. THE LARGER THREAT IS WITH THE THUNDERSTORMS CURRENTLY ALONG THE I-35 CORRIDOR...WHERE A TORNADIC THREAT IS ONGOING AND WILL MOVE EASTWARD INTO NORTHEAST TEXAS LATER THIS AFTERNOON. LAPS SURFACE HELICITY VALUES OVER NORTHEAST TEXAS ARE GREATER THAN 250 METERS SQUARED PER SECONDS SQUARED. THIS IS MORE THAN SUFFICIENT TO SUSTAIN A TORNADIC ENVIRONMENT WELL INTO OUR CWA. DIVERGENT FLOW ALOFT AND UPPER LEVEL IMPULSES WILL ENHANCE THIS ACTIVITY AS THE NIGHT PROGRESSES. VERY LARGE HAIL AND VERY GUSTY WINDS CAN BE EXPECTED WITH ALL STORMS THAT FORM IN THE ENVIRONMENT JUST AHEAD OF THE LINE...AS WELL AS THE SQUALL LINE ITSELF. TOMORROW...MUCH OF THIS ACTIVITY WILL STILL BE A GOOD PORTION OF THE AREA...OUR EASTERN AREAS AT THE VERY LEAST. THE SEVERE WEATHER THREAT WILL STILL EXIST...BUT SHOULD NOT BE AS GREAT AS IT WILL BE THIS EVENING INTO THE OVERNIGHT HOURS. THE ACTIVITY SHOULD BEGIN TO CEASE FROM WEST TO EAST AS THE DAY PROGRESSES...WITH THE SQUALL LINE. AS THE UPPER LEVEL LOW EJECTS EASTWARD ACROSS ARKANSAS...OUR NORTHERN SECTION OF COUNTIES WILL SEE A CHANCE FOR SOME SHOWERS AND ISOLATED THUNDERSTORMS. EXTENDED...A FRONTAL BOUNDARY APPEARS TO STALL OUT ACROSS THE FOUR STATE REGION ON SUNDAY INTO MONDAY...BRINGING A DECENT CHANCE FOR PRECIPITATION DURING THE BEGINNING OF NEXT WEEK. AVIATION... SCT CONVECTION TO CONTINUE ACROSS THE REGION BEFORE STRONG THUNDERSTORMS ASSOCIATED WITH A POTENT UPPER LEVEL DISTURBANCE OVER N TX PUSH EWD INTO THE REGION. TERMINALS WILL BE AFFECTED INTERMITTENTLY BY CONVECTION THIS AFTERNOON THROUGH WEDNESDAY MORNING. EXPECT CATEGORY REDUCTIONS WITH VERY GUSTY WINDS VC CONVECTION. OTHERWISE...SOUTHERLY WINDS 5 TO 10 KNOTS TO PERSIST BEFORE WINDS TURN OUT OF THE WSW BEHIND A FRONTAL BOUNDARY DURING WEDNESDAY MORNING. /12/ && .PREVIOUS POINT TEMPS/POPS... SHV 66 82 54 75 54 / 70 20 10 10 0 MLU 66 83 57 77 54 / 70 50 20 10 0 DEQ 59 75 52 72 51 / 70 30 20 10 0 TXK 64 78 54 72 52 / 70 20 20 10 0 ELD 66 81 54 74 52 / 70 30 20 10 0 TYR 57 76 56 75 56 / 70 20 10 10 0 GGG 59 78 55 75 54 / 70 20 10 10 0 LFK 64 81 57 80 57 / 70 20 10 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
Hazardous weather outlook, Apr 3, 11:45 AM CDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1145 AM CDT TUE APR 3 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-041645- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1145 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BE INCREASING OVER THE AREA DURING THE AFTERNOON AND OVERNIGHT AS TEMPERATURES WARM AND DISTURBANCES ALOFT MOVE ACROSS THE AREA. AN UPPER LEVEL CLOSED LOW MOVING OVER PARTS OF TEXAS AND OKLAHOMA WILL CONTINUE LIFTING NORTHEAST SENDING A SURFACE LOW ACROSS OKLAHOMA...WITH ITS TRAILING DRY LINE BEING OVERTAKEN BY A COLD FRONT. BY LATE TONIGHT THE SURFACE BOUNDARY WILL BE NEARING A BROKEN BOW OKLAHOMA TO TYLER/LONGVIEW TEXAS LINE. STRONG TO SEVERE STORMS WILL DEVELOP OUT AHEAD OF THE FRONT AND WITH THE PASSAGE OF THE SYSTEM. LARGE HAIL AND HIGH AND DAMAGING WINDS WILL REMAIN THE MAIN THREATS. LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND NEAR THE FRONTAL BOUNDARY DURING THE DAY WEDNESDAY WITH EFFICIENT RAIN PRODUCING STORMS...AS WELL AS A CHANCE FOR LARGE HAIL AND HIGH AND DAMAGING WINDS. BY LATE AFTERNOON AND EARLY EVENING WEDNESDAY...WITH DRY AIR SPREADING INTO THE FOUR STATE REGION IN WAKE OF THE BOUNDARY... SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...HAM RADIO OPERATORS...AND STORM SPOTTERS MAY BE REQUIRED TODAY AND OVERNIGHT...AND INTO WEDNESDAY. 23
In the hours before
Local storm report, Apr 3, 8:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND DMG RODESSA 32.97N 93.99W
04/03/2012 CADDO LA EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN AROUND RODESSA
&&
PARKERLocal storm report, Apr 3, 8:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
846 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL BOSSIER CITY 32.52N 93.66W
04/03/2012 E0.25 INCH BOSSIER LA PUBLIC
PEA SIZED HAIL IN GOLDEN MEADOWS SUBDIVISION
&&
19Local storm report, Apr 3, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
904 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL SE SHREVEPORT 32.47N 93.80W
04/03/2012 M1.00 INCH CADDO LA NWS EMPLOYEE
1 INCH HAIL IN SOUTHEAST SHREVEPORT IN THE ELLERBE ROAD
AREA.
0901 PM HAIL SE SHREVEPORT 32.47N 93.80W
04/03/2012 M1.75 INCH CADDO LA BROADCAST MEDIA
GOLFBALL SIZED HAIL ON STRATMORE CIRCLE IN SOUTHEAST
SHREVEPORT BETWEEN YOUREE AND KINGS HWY.
&&
13Local storm report, Apr 3, 9:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 WNW BULLARD 32.16N 95.37W
04/03/2012 SMITH TX LAW ENFORCEMENT
TREE DOWNED ON FM 344
0818 PM TSTM WND DMG SAREPTA 32.90N 93.45W
04/03/2012 WEBSTER LA EMERGENCY MNGR
NUMEROUS TREES DOWNED IN NORTHERN WEBSTER PARISH
0823 PM HAIL SHONGALOO 32.94N 93.29W
04/03/2012 E1.00 INCH WEBSTER LA BROADCAST MEDIA
0835 PM TSTM WND DMG EMERSON 33.10N 93.20W
04/03/2012 COLUMBIA AR LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWNE ACROSS THE COUNTY
0837 PM HAIL SHONGALOO 32.94N 93.29W
04/03/2012 E1.00 INCH WEBSTER LA PUBLIC
&&
12Local storm report, Apr 3, 9:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
909 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL SE SHREVEPORT 32.47N 93.80W
04/03/2012 E1.50 INCH CADDO LA BROADCAST MEDIA
ONE INCH HAIL AT LSUS. PING PONG BALL SIZED HAIL AT THE
HAVEN EAST OF LSUS.
&&
12Local storm report, Apr 3, 9:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CDT TUE APR 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL BOSSIER CITY 32.52N 93.66W
04/03/2012 E0.88 INCH BOSSIER LA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN SHADY GROVE.
&&
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:25 PM CDT | Severe Thunderstorm Warning | SHV | Webster | 65 min |
| Apr 3, 7:33 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Claiborne, Webster | 57 min |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 38 min |
| Apr 3, 8:12 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 63 min |
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Claiborne, Union, Webster | 57 min |
| Apr 3, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 62 min |
| Apr 3, 10:07 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Lincoln, Ouachita, Winn | 53 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine, Winn | 62 min |
| Apr 3, 11:17 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine | 58 min |
| Apr 3, 11:21 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 24 min |
| Apr 3, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 86 min |
| Apr 3, 11:45 PM CDT | Tornado Warning | SHV | Natchitoches, Sabine | 29 min |
| Apr 4, 12:03 AM CDT | Areal Flood Advisory | SHV | Natchitoches, Red River, Sabine | 4 hr |
| Apr 4, 12:39 AM CDT | Flash Flood Warning | SHV | Natchitoches, Sabine | 4 hr |
| Apr 4, 9:07 AM CDT | River Flood Warning | SHV | Webster | 9 days |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.